Journal article icon

Journal article

Fully discrete error estimation by the method of lines for a nonlinear parabolic problem

Abstract:
A posteriori error estimates for a nonlinear parabolic problem are introduced. A fully discrete scheme is studied. The space discretization is based on a concept of hierarchical finite element basis functions. The time discretization is done using singly implicit Runge-Kutta method (SIRK). The convergence of the effectivity index is proven. © 2003 Mathematical Institute, Academy of Sciences of Czech Republic.

Actions


Access Document


Publisher copy:
10.1023/A:1026094127440
Journal:
Applications of Mathematics More from this journal
Volume:
48
Issue:
2
Pages:
129-151
Publication date:
2003-01-01
DOI:
EISSN:
1572-9109
ISSN:
0862-7940
Pubs id:
pubs:398203
UUID:
uuid:640631bc-f0ba-473e-a0b6-6e048c80cb89
Local pid:
pubs:398203
Source identifiers:
398203
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP